MAUDE Adverse Event Report: MEDTRONIC MEXICO S. DE R.L. DE CV AXIUM PRIME BRPL 3D; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

MEDTRONIC MEXICO S. DE R.L. DE CV AXIUM PRIME BRPL 3D; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number APB-3-6-3D-ES
Medical Device Problem Code Separation Failure (2547)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/05/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received a report that an axium coil was recalled due to poor detachment/dislodgement.The physician attempted 3 times to disconnect the coil using the instant detacher.The physician did not attempt to withdraw using another instant detacher.There was 1 attempt to manually separate the device via the hypotube.There were no defects with the instant detacher.The reported device and any accessory devices were prepared as indicated in the instructions for use (ifu).No patient was involved.
 
Additional Manufacturer Narrative
 
Event or Problem Description
Additional information was received stating that the patient experienced no problems and no symptoms related to the non-detachment after the procedure.The procedure was completed successfully by replacing the device with a medtronic product.The cause of the non-detachment was not determined.No issues were encountered prior to the coil non-detachment, and no pushwire damage was observed after removal from the patient.It was clarified that poor dislodgement refers to the non-detachment of the axium coil.It was noted that there was a similar event in the past.

Brand Name
AXIUM PRIME BRPL 3D
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX  22210
Manufacturer (Section G)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX   22210
Manufacturer Contact
justin ellis
9775 toledo way
irvine, CA 92618
7635265677
MDR Report Key23657578
Report Number9617601-2025-03035
Device Sequence Number9896934
Product Code KRD
UDI-Device Identifier00847536021235
UDI-Public(01)00847536021235(17)260602(10)226656052
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K151447
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/02/2026
Device Model NumberAPB-3-6-3D-ES
Device Catalogue NumberAPB-3-6-3D-ES
Device Lot Number226656052
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/05/2025
Supplement Date Received by Manufacturer01/21/2026
Initial Report FDA Received Date11/26/2025
Supplement Report FDA Received Date01/29/2026
Date Device Manufactured06/02/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown